# SDR SWAA2016082355062

- Difficulty date: August 20, 2016
- Submitted: August 24, 2016
- Operation: Air carrier
- Aircraft: N398SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27692
- Aircraft time: 68,542 hours, 54,837 cycles
- System (JASC): 5755 · Spoilers
- Part: Bearing
- Condition: Missing
- Location: Lt Wing Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 4 GROUND SPOILER BEARING MISSING.     R & R NR 4 GROUND SPOILER IAW AMM.
